# SDR AUS20010713

- Difficulty date: June 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) AUTOPILOT FAULTY.
